How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara, Doctor
Category: Neurology
Satisfied Customers: 6403
Experience:  Trained in the multiple medical fields for many years.
Type Your Neurology Question Here...
khagihara is online now
A new question is answered every 9 seconds

There has been a warm feeling coming from my brain past few

Customer Question

there has been a warm feeling coming from my brain for the past few days
JA: Your nerves are the communications system for your body so you are doing the right thing consulting our Expert about anything to do with them. Losing comms is not good. Please give me a bit more information, so the Neurologist can help you best.
Customer: The feeling is not painful, there is just a warm sensation coming from a section of my brain. I few things I read online made it seem like this could be anxiety related.
JA: Is there anything else the Neurologist should be aware of?
Customer: I have been taking a low dose of welbutrin for around the past 6 months but I stopped taking them about a week ago because I felt they were unnecessary.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Neurologist about your situation and then connect you two.
Submitted: 4 months ago.
Category: Neurology
Expert:  khagihara replied 4 months ago.

Did you stop it by yourself? Did you taper and stop it?

Expert:  khagihara replied 4 months ago.

If you didn't taper the dose slowly and stop it, your symptoms could be discontinuation syndrome.

Related Neurology Questions